# SDR DALA2024080607810

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0482792) CUSTOMER CARD: 2526-01236-01B. (R/H) FUSELAGE FRAME CRACKED AT (BS 380) S-8R A/C RAIL SUPPORT BRACKET INBOARD FASTENER APPROX (.25")LONG. ACCOMPLISHED REPAIR PER CUSTOMER CARD # 2526-01236-02B.
